MAUDE Adverse Event Report: ABBOTT MEDICAL KIT TRIAL SLIM TIP LEAD, 50CM; DRG LEAD

ABBOTT MEDICAL KIT TRIAL SLIM TIP LEAD, 50CM; DRG LEAD
Model Number MN10350-50A
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 05/23/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported during a trial removal on (b)(6) 2025, the physician tugged and fractured the right l3 drg lead due to resistance.The lead was explanted with partial of the lead remained in the patient.
 
Additional Manufacturer Narrative
Corrected: d6b.During processing of this complaint, attempts were made to obtain date of explant.
 
Event or Problem Description
Additional information reported patient underwent surgical intervention on an unknown date in (b)(6) 2025 wherein the remaining of lead was explanted to address the issue.
 
Additional Manufacturer Narrative
The reported event of fractured lead was confirmed.The lead was received incomplete with only the terminal end lead segment (48.6cm) being returned.The stimulation end segment was missing.The lead was damaged during the trial lead removal procedure.

Brand Name
KIT TRIAL SLIM TIP LEAD, 50CM
Common Device Name
DRG LEAD
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer Contact
sara speyerer
6901 preston road
plano, TX 75024
9723098000
MDR Report Key22206273
Report Number1627487-2025-02908
Device Sequence Number12453801
Product Code PMP
UDI-Device Identifier05415067027139
UDI-Public(01)05415067027139(10)10784080(17)270324
Combination Product (Y/N)N
Initial Reporter StateDC
Initial Reporter CountryUS
PMA/510(K) Number
P150004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberMN10350-50A
Device Catalogue NumberMN10350-50A
Device Lot Number10784080
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/23/2025
Supplement Date Received by Manufacturer08/07/2025
12/29/2025
Initial Report FDA Received Date06/13/2025
Supplement Report FDA Received Date08/27/2025
01/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DRG LEAD
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Patient Weight91 KG